I've taken 6 Humira shots and after the first shot, I started awakening with swollen hands and by evening, my ankles are swollen to twice their size. I've asked my rheumotologist about these side effects and he said he doesn't believe they are related to the Humira. Has anyone else experienced these side effects? Does anyone know what they signify? Thanks!
Since the ankle edema and swollen hands appeared right after first shot of humira(adalimumab) and were not present prior to that,hence they are clear cut indication of a side effect or adverse drug reaction to humira.Moreover,peripheral edema has been reported to be one of the many side effects of this medicine.
I sincerely advise you to stop taking it and take a second opinion from another rheumatologist.
Hope it helps.Take care and pls do keep me posted if you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.